# SDR SWAA105757

- Difficulty date: September 19, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 71,405 hours, 63,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED AT BS 662, RBL 24.5.  REPAIRED CHORD PER ER AND EA.
